Discussions that mention vicodin

Open to All Other Health Topics board


Quote from feelbad:
Just to be safe,go get your kidney and liver levels tested to see if anything is out of range,just to be sure this is not actually stemming from any tylenol toxicity.this unfortunetly can and does happen to people who suffer from chronic pain and are taking tylenol containing meds.even if you are staying under the max limit,if this crap is taken for a long period of time,the effects can be cumulative.A simple blood draw would tell you whether or not this is the case.
FB


I also should mention it happens with Xanax too or alcohol but not nearly as quick. Vicodin is just as bad if not worse. That's why I was thinking it's a weakened liver plus a sensitivity to APAP. But the pigmentation I can't figure. It's always there but it lightens and darkens. Usually in parallel to my drug intake but not always. I don't like the feeling of intense sunlight on my skin either. It seems to sting a little. My doctor saw the pigmentation but didn't seem too concerned. He asked me what it was. I of course said you tell me. The last blood test I took had normal enzyme levels, blood sugar, blood pressure and cholesterol but it's been a few years. But my BP is always perfect. Bowls fine. Tongue not discolored. My eye's have no yellowing.

And again, thank you for the thoughful reply. I was concerned I was going to get negative replys. Some doctors make you feel like a criminal when you try to seek relief. I don't like taking anything because I like to have my mind. But it builds up until I can't take it anymore.
see a good pain doc.alot of them do use methadone for certain types of pain.if this did work for you before,the chances are,once they get you slowly titrated to the right dose,it would work again.i have been contemplating this myself for certain types of pain i have that nothing seems to even touch.what you described about the pigmentation could very well have been some sort of an allergic reaction to the opiates at certain doses too.some people will tolerate a certain levelwith no problem but will develop this sort of a sensitivity just over a long period of time.this did happen to my father with percocets.he cannot take any oxy products anymore but does okay on hydro(vicodin).

pop on down to the pain board.there is alot of people in your particular shoes down there who are suffering just like you.they are a very caring bunch,you will be welcomed there with any questions and get good experienced answers.i DO know how you feel,and so do they.try it,and see a pm doc for your pain and med issues.really,you will be so glad that you did.FB